# SDR RJEF201603220001

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N498TA
- Make and model: Airbus A320-233
- Aircraft serial: 3418
- Engine: Iae V2527EA5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6367
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE PILOT REPORTED OVERHEAT YELLOW HYDRAULIC RESERVOIR ECAM WARNING; HENCE THE ACFT TURN BACK TO AIRPORT.  AT LANDING, THE PILOT REPORTED NO OVERWEIGHT LANDING.  AFTER AN UNEVENFUL LANDING AND FOLLOWING TSM 29-13-00-810-802-A, IT WAS DETERMINED THE CHECK VALVE W/ FIN 3083GM AS THE CAUSE OF THE FAILURE. VALVE 3083GM WAS REPLACED AND OPS TEST PERFORMED IAW APPLICABLE AMM WITH NO FAILURE.  AFTER THE DESCRIBED CORRECTIVE ACTION, THE ACFT WAS RETURNED TO SERVICE.
